Skip to Accessibility Tools Skip to Content Skip to Footer

Suffering with Crohn’s

Someone please help. I have been on Budesonide for 17 days now and I am still suffering with running to the bathroom and severe cramping. Yes, I have called my GI doctor and he said to keep taking the medicine. Not much help. Has anyone been on this medicine and still suffered with cramping? Have I not been on the medicine long enough for it to kick in ?

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The InflammatoryBowelDisease.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • Ashley Konovsky
    4 months ago

    I was on that as well before I treatment, and it didnt fix the running to the bathroom or cramping until I had treatment. But I just wanted to comment and say It was the same for me, but also that if your doctor ever decides that it’s time for you to get off of it that the symptoms after you are no longer taking it for a couple days it is miserable. I could not stay awake literally and had such bad headaches and I could barely talk without feeling like I was gonna pass out for a nap. Just incase this happens to you its happened to me as well but I hope it doesnt 🙂

  • Julie Marie Palumbo moderator
    5 months ago

    I am sorry you are still experiencing symptoms, Connie. I would recommend asking your doctor how long it should take for it to kick in, and consider getting a second opinion, as there may be an underlying condition that is not being addressed.
    Always push for answers when you are not feeling well–you do not have to continue to suffer for this long, especially on medication!

    –Julie (Team Member)

  • Poll